RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 394, Pages 140–173 (Mi znsl4631)  

This article is cited in 10 scientific papers (total in 10 papers)

Hochschild cohomology for self-injective algebras of tree class $D_n$. V

Yu. V. Volkov

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: Description of Hochschild cohomology algebra in terms of generators with relations is given for one family of self-injective algebras of tree class $D_n$. Minimal bimodule projective resolution which was constructed by the author in another paper is used for the corresponding calculations.

Key words and phrases: Hochschild cohomology, self-injective algebras, finite representaion type.

Full text: PDF file (722 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 188:5, 551–569

Bibliographic databases:

Document Type: Article
UDC: 512
Received: 28.09.2011

Citation: Yu. V. Volkov, “Hochschild cohomology for self-injective algebras of tree class $D_n$. V”, Problems in the theory of representations of algebras and groups. Part 22, Zap. Nauchn. Sem. POMI, 394, POMI, St. Petersburg, 2011, 140–173; J. Math. Sci. (N. Y.), 188:5 (2013), 551–569

Citation in format AMSBIB
\Bibitem{Vol11}
\by Yu.~V.~Volkov
\paper Hochschild cohomology for self-injective algebras of tree class $D_n$.~V
\inbook Problems in the theory of representations of algebras and groups. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 394
\pages 140--173
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2870173}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 188
\issue 5
\pages 551--569
\crossref{https://doi.org/10.1007/s10958-013-1147-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884411117}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4631
  • http://mi.mathnet.ru/eng/znsl/v394/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. III. The family $SD(2\mathcal B)_2$ in characteristic 2”, J. Math. Sci. (N. Y.), 192:2 (2013), 200–214  mathnet  crossref  mathscinet
    2. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. IV. The cohomology algebra for the family $SD(2\mathcal B)_2(k,t,c)$ in the case $c=0$”, J. Math. Sci. (N. Y.), 202:3 (2014), 360–394  mathnet  crossref  mathscinet
    3. A. I. Generalov, N. Yu. Kosovskaia, “Hochschild cohomology for algebras of dihedral type. IV. The family $D(2\mathcal B)(k,s,0)$”, J. Math. Sci. (N. Y.), 209:4 (2015), 522–548  mathnet  crossref  mathscinet
    4. M. A. Pustovykh, “Hochschild cohomology ring for self-injective algebras of tree class $E_6$”, J. Math. Sci. (N. Y.), 209:4 (2015), 614–644  mathnet  crossref  mathscinet
    5. A. I. Generalov, I. M. Zilberbord, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. V. The family $D(3\mathcal K)$ in characteristic different from 2”, J. Math. Sci. (N. Y.), 219:3 (2016), 385–404  mathnet  crossref  mathscinet
    6. A. I. Generalov, I. M. Zilberbord, “Hochschild cohomology for algebras of semidihedral type. V. The family $SD(3\mathcal K)$”, J. Math. Sci. (N. Y.), 219:4 (2016), 493–512  mathnet  crossref  mathscinet
    7. A. I. Generalov, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. VI. The family $D(2\mathcal B)(k,s,1)$”, St. Petersburg Math. J., 27:6 (2016), 923–940  mathnet  crossref  mathscinet  isi  elib
    8. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. VI. The family $SD(2\mathcal B)_2$ in characteristic different from 2”, J. Math. Sci. (N. Y.), 222:4 (2017), 404–416  mathnet  crossref  mathscinet
    9. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. VII. Algebras with a small parameter”, J. Math. Sci. (N. Y.), 232:5 (2018), 622–634  mathnet  crossref  mathscinet
    10. A. I. Generalov, N. Yu. Kosovskaya, “Kogomologii Khokhshilda algebr diedralnogo tipa. VIII. Algebra kogomologii dlya serii $D(2\mathcal B)(k,s,0)$ v kharakteristike $2$”, Voprosy teorii predstavlenii algebr i grupp. 33, Zap. nauchn. sem. POMI, 470, POMI, SPb., 2018, 50–87  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:113
    Full text:32
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019